# SDR AALA202309216235

- Difficulty date: July 11, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 61,898 hours, 35,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077203
- Condition: Unknown
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING RIGHT HAND CENTER POST CONTINUITY FITTING AT FR 2 AND Y0 RIGHT REQUIRES REPLACEMENT AS PART OF THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK WINDSHIELD FRAMING PER EA 346354. REPLACED CONTINUITY FITTING WITH A MODIFIED FITTING PER EA 346354.
